# SDR 2008UALA01098

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,461 hours, 11,272 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 266
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA 266.5 FLOORBEAM AT RBL 70.5 IS CRACKED ON UPPER FLANGE.  REMOVED DAMAGE SECTION OF "T" CAP, INSTALLED "T" CORD AND 2 EA REPAIR ANGLE PER SRM 53-00-5 1, RPR 6.  DAMAGE REMOVED STA 266.5, RBL 71 TO 49.
